American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF

[2] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jun-ichi Tanaka. Distant future and analytic measures . Trans. Amer. Math. Soc. 296 (1986) 799-814. MR 846607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. Glicksberg. The strong conclusion of the F. and M. Riesz theorem on groups . Trans. Amer. Math. Soc. 285 (1984) 235-240. MR 748839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jun-ichi Tanaka. Cocycles and local product decomposition . Trans. Amer. Math. Soc. 278 (1983) 565-572. MR 701511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Glicksberg. Spectra of invariant uniform and transform algebras . Trans. Amer. Math. Soc. 277 (1983) 381-396. MR 690058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1